# SDR USAA2013060300023

- Difficulty date: May 31, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 39,241 hours, 16,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Part number: D5348001921795
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK-CRACK ON TRAY BETWEEN FR68 TO FR69, S23R.  REPLACED TRAY BETWEEN FR68 TO FR69, S23R IAW SRM 51-42-11 & 51-21-11.
